MAUDE Adverse Event Report: CAREFUSION SD ALARIS SYSTEM; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

CAREFUSION SD ALARIS SYSTEM; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 8300
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the 8300 did not start the warmup and failed preventive maintenance during rate accuracy test giving an unknown error.There was no patient involvement.
 
Additional Manufacturer Narrative
Bd technical support troubleshoot with customer over the phone.A device history record, complaint history review, and risk review on failure modes are performed on each device with reportable malfunction(s) along with other methods of investigation as coded in section h6 of this mdr report.Root cause: the probable cause of the reported device 8300 did not start the warmup and failed preventive maintenance during rate accuracy test giving an unknown error was not identified during the customer call.Recommended biomed to check if can do a basic run.Advise to download error log and view report.Following up with biomed but unresponsive.Biomed to call back if need further assistance.Per 803.52(f)(11)(iii) the information provided represents all of the known information at this time.The complainant or reporter was unable or unwilling to provide any further patient, product, or procedural details to the manufacturer.

Brand Name
ALARIS SYSTEM
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer (Section G)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
10020 pacific mesa blvd
san diego, CA 92121-4386
8586172000
MDR Report Key23931650
Report Number2016493-2025-146817
Device Sequence Number5610081
Product Code CCK
UDI-Device Identifier10885403830013
UDI-Public(01)10885403830013
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K031741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8300
Device Catalogue Number8300 ALARIS ETCO2 MODULE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown